Access count of this item: 55

Files in This Item:
File Description SizeFormat 
1722-12.pdf1.41 MBAdobe PDFView/Open
Title: Spherical functions on $U(2n)/(U(n)×U(n))$ and hermitian Siegel series (Homogeneous spaces and non-commutative harmonic analysis)
Authors: Hironaka, Yumiko
Author's alias: 広中, 由美子
Keywords: MSC: 11F85
11E95
11F70
22E50
spherical functions
unitary groups
hermitian Siegel series
Issue Date: Dec-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1722
Start page: 126
End page: 145
URI: http://hdl.handle.net/2433/170429
Appears in Collections:Homogeneous spaces and non-commutative harmonic analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.